# SDR A6WA201442272

- Difficulty date: December 9, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 27,050 hours, 26,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SKIN CRACKED IN FWD EQUIP COMPARTMENT ON LT SIDE AT FS 193.
